# SDR 96ZZZX5194

- Difficulty date: July 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N194AC
- Make and model: Skrsky S64E
- Aircraft serial: 64017
- Engine: Pwa JFTD12A4A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Tablock
- Part number: 536210
- Condition: Missing
- Location: 3rd Stage Disk
- Part time: 2,203 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TABLOCK FOUND MISSING AT POST-FLIGHT INSPECTION ON 7-4-96 DUE TO NOISE FROM STATOR RUBBING.  LAST OVERHAUL PERFORMED BY SABRELINER.  WHEN INSPECTING COMPRESSOR THROUGH INLET, CONTACT OF 3RD STAGE BLADE NOTED ON FACE OF 4TH STAGE STATOR NEAR CENTERLINE OF ENGINE (ROOT END OF BLADE).  THE BLADE MOVED AFT CONTACTING FRONT OF STATOR DUE TO TABLOCK FAILURE.  THIS IS THE 8TH OCCURRENCE OF TABLOCK FAILURE NOTED BY ERICKSON SINCE 1994.  ALL PROBLEMS HAVE BEEN REPORTED TO THE MANUFACTURER.
